MathSciNet Relay Station
MathSciNet bibliographic data
MR1458325 47D25 (46K50)
Hudson, T. D.; Marcoux, L. W.; Sourour, A. R. Lie ideals in triangular operator algebras. Trans. Amer. Math. Soc. 350 (1998), no. 8, 3321–3339.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement